Uncontrolled Hypertension

When the pressure exerted by the blood on the walls of blood vessels remains high and untreated, it can lead to uncontrolled hypertension. Constant high blood pressure can exert a lot of pressure on the heart and other organs, resulting in several complications. The common complications include heart attack, stroke, heart failure, aneurysm, dementia, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I not able to control my BP with medicines?

Query: Hi doctor, I have a resistant hypertension. Even five drugs failed with a lot of side effects. I was safe on Methyldopa for 2 years with Hydrochlorothiazide. Now, there is no supply of this medicine. I started Nebivolol 5 mg with Chlorthalidone last night. I have the feel of chest tightening and sli...  Read Full »


Dr. Rishu Sharma

Answer: Hi, Welcome to icliniq.com. With all your details, you come under stage 3 - severe hypertensive group. First, I would suggest you to look for the cause of grade 3 hypertension. Conditions like pheochromocytoma can lead to resistant hypertension. To rule out pheochromocytoma an MRI of the abd...  Read Full »

What does my CT scan indicate?

Query: Hello doctor, My CT scan impression is as follows: hypodensity seen in right external capsule - infarct. Diffuse cerebral atrophy. Lacunar infarcts in bilateral basal ganglia, corona radiata and centrum semiovale. What does this mean? Please help.  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. Regarding your concern, I would explain that these CT (computed tomography) scan findings indicate repeated small ischemic strokes related to uncontrolled high blood pressure. I would recommend performing a Doppler ultrasound of the carotid arteries to exclude any po...  Read Full »

I developed uncontrolled diabetes, blood pressure, and diarrhea after five years of treatment with immunosuppressants. Why?

Query: Hi doctor, After five years of treatment with Prednisone for an auto-immune disease and immune suppressor treatment with Actemra in 2017, I developed uncontrolled diabetes, blood pressure, and uncontrolled diarrhea. With the help of an online cardiologist, my BP is controlled with a very low dose of...  Read Full »


Dr. Thiyagarajan. T

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please answer the following questions for better understanding: 1. Are you still on Prednisone? 2. Did you get any side effects from Trulicity? 3. Did Trulicity make diarrhea worse? 4. Have you considered insulin? Your CGMS (continuous g...  Read Full »

I have been suffering from uncontrolled high blood pressure since many years. Kindly help

Query: Hi, I am 46 years old. I have had untreated high blood pressure for years. As a result, I am now having breathlessness, chest pressure and pain, lightheadedness, fatigue, pain in the ears, jaw, arms, chest to back, pounding in my chest, ears, and head, and daily headaches. The same incident has been...  Read Full »


Dr. Mahmoud Ahmed Abdelrahman Abouibrahim

Answer: Hi, Welcome to icliniq.com. I read your query and can understand your concern. Your symptoms are most likely due to uncontrolled blood pressure, which causes headaches, chest pain, difficulty breathing, and fatigue. Uncontrolled hypertension could lead to severe cardiovascular, cerebrovascular, ...  Read Full »

Why did my blood pressure all of a sudden went high to 200/110?

Query: Hi doctor, My blood pressure had all of a sudden went high last month, like 200/110. I have been taking Lisinopril 20 mg, Clonidine 0.1 mg, and Metoprolol 100 for ten years. I have tried Lisinopril 40 mg and then Lisinopril 40 mg with Clonidine 0.2 mg. It worked for a week, and then it did not last...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you have been suffering from uncontrolled HTN or high blood pressure despite taking antihypertensive medications like Lisinopril and Clonidine. According to your lipid profile, your Ch...  Read Full »

Why do I get elevated BP readings even after medication?

Query: Hello doctor,I started experience hypertension for the past few days, which started after my father's death. Then I visited a local cardiologist and then decided to start on Nebilet 5 and Diovan 80. Even while taking the medication for unknown reasons, my blood pressure started uncontrolled again, s...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hello, Welcome to icliniq.com. I have read your query and all your lab reports (attachment removed to protect patient identity) and found all are normal. I can understand your concerns and worries and pain you are going through. Your doctor wanted to dig the secondary cause of uncontroll...  Read Full »

Does high blood pressure affect the kidneys?

Query: Hi doctor, My mom is 65 years old. Her blood pressure is 180/90 mmHg. She is suffering from urine infection and her¬†serum uric acid is 7.6 mg/dL. I have attached her other reports for your reference. She is currently on Norflox 400 twice daily, Ciploric 300 one tablet daily at night, Telma AM one t...  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. This is due to high blood pressure. Her urine culture and sensitivity report attached (attachment removed to protect patient identity) is negative, meaning there is no known pathogen in her urine that may have caused the infection. Her uric acid levels are not that much h...  Read Full »

I get a cramp-like feeling in my chest. Why?

Query: Hi doctor, Since last two to three years I have high blood pressure ranging 145/95 mmHg. This was mainly due to less physical activity and anxiety. I had medicine Telma 40, Telmaxx 25 etc., only one at a time. But, BP and anxiety did not get controlled. Again doctor advised me for Cilacar 5 mg twice...  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and reports (attachment removed to protect patient identity) and can well understand your genuine health concerns.  Read Full »

Will diastolic dysfunction lead to heart failure?

Query: Hi doctor,I am a 46 year old male. My height is 184 cm and weight is 98 kg. I have been having balancing problems for over a year. It is some form of sensory ataxia. I also have compression in C4-C5 and C5-C6 cervical spine. I also have severe sleep apnea. I had some breathlessness and chest discom...  Read Full »


Dr. Mandurke Vivek Maroti

Answer: Hello, Welcome to icliniq.com. I have seen your report (attachment removed to protect patient identity) and keen observation. Yes, diastolic dysfunction can cause heart failure. But, we need to find out the reason here. Sleep apnea is one additive factor and need to treat it. Also, you need to...  Read Full »

What is the reson for high Erythrocyte Sedimentation Rate (ESR)?

Query: Hi doctor, My father is 72 years old. His ESR is 102. All kidney, liver and hemoglobin are in the range along with clear chest x-ray. Recently, he had right ribs and collar bone fracture. Also, he was diagnosed to have hemopneumothorax and chest tube was given for that. What may be the possible cau...  Read Full »


Dr. Naresh Kumar M.

Answer: Hello, Welcome to icliniq.com. I had gone through all the details posted. ESR is an acute phase reactant (erythrocyte sedimentation reaction). It suggests that there is something is going on inside body, but it does not localize the problem. Any infection, inflammation or low hemoglobin can cause...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.